# SDR MALA030270

- Difficulty date: May 18, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6226342022
- Part serial: 5068
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2993 CAPT EHSI/EFIS DISPLAY WENT BLANK.  CREW REPORTED ELECTRICAL ODOR SHORTLY AFTER SCREEN WENT BLANK.  QRH/ C/B PULLED.  MAINTENANCE REMOVED AND REPLACED LT EHSI AND ALL CHECKS GOOD IAW SF340 MM CHAP 34.  P/N 622-6342-022, S/N ON 5068.
